# SDR 2006UALA01575

- Difficulty date: August 11, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 48,178 hours, 16,674 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Left Gen
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR OFF MESSAGE WITH NO DRIVE LIGHT ILLUMINATED.  THIS DISCREPANCY IS ATTRIBUTED TO A FAILED IDG.  WHEN APU STARTED EQUIP COOLING FANS FAILED TO COME ON.  REPLACED IDG.
